“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6636
School of Physics
  Title:   An Investigation into the Determination of Critical Dimension of Self-Avoiding Random Walk on A D-Dimensional Simplex Fractal
  Author(s): 
1.  M.A. Jafarizadeh
2.  S.K. Seyed Yaghoobi
  Status:   Published
  Journal: Eur. Phys. J. B
  No.:  76
  Vol.:  7
  Year:  1998
  Pages:   429-437
  Supported by:  IPM
  Abstract:
By setting up the relevant recursion relations and by doing exact and approximate calculations, we show that there is no critical dimension in a self-avoiding random walk on a simplex fractal.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right